# SDR AALA201712159029

- Difficulty date: December 13, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 49,293 hours, 20,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATVE. REPLACED BATTERY PACK. OPERATIONAL CHECK GOOD. PER AMM 25-64-00.
